MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH CMF; TRUMATCH ORTHOGNATHIC - FULL BIMAXILLARY SURGICAL KIT

MATERIALISE NV TRUMATCH CMF; TRUMATCH ORTHOGNATHIC - FULL BIMAXILLARY SURGICAL KIT
Model Number SD980.001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient has a malocclusion and non-union between maxilla and skull.Revision surgery is needed to correct the occlusion.

Brand Name
TRUMATCH CMF
Common Device Name
TRUMATCH ORTHOGNATHIC - FULL BIMAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key23066557
Report Number3003998208-2025-00007
Device Sequence Number21298720
Product Code JEY
UDI-Device Identifier05420060380013
UDI-Public05420060380013
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.001
Device Catalogue NumberSD980.001
Device Lot NumberMU25OXOPOB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale